# SDR DALA2014091004965

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 65,971 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL IN AFT PAX CABIN LOCATED AT STR 23R AND BETWEEN  FR 66 TO FR 68.  MEASURES: L=1.750, W=1", D=0.002", APROXIMATELY SSI 534147.  REPLACED LOWER SILL IN AFT PAX CABIN LOCATED AT STR 23R AND BETWEEN FRAME 66-FRAME 68 IAW SRM 51-72-11 AND DWG D53480505.
